Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonlinear Cauchy problems with small analytic data
HTML articles powered by AMS MathViewer

by Hideshi Yamane PDF
Proc. Amer. Math. Soc. 134 (2006), 3353-3361 Request permission

Abstract:

We study the lifespan of solutions to fully nonlinear Cauchy problems with small real- or complex-analytic data. Our proofs are based on the method of majorants and the fixed point theorem for a contraction mapping.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35A05, 35L70
  • Retrieve articles in all journals with MSC (2000): 35A05, 35L70
Additional Information
  • Hideshi Yamane
  • Affiliation: Department of Physics, Kwansei Gakuin University, Gakuen 2-1, Sanda, Hyougo 669-1337, Japan
  • MR Author ID: 605525
  • Email: yamane@ksc.kwansei.ac.jp
  • Received by editor(s): November 23, 2004
  • Received by editor(s) in revised form: June 6, 2005
  • Published electronically: May 12, 2006
  • Communicated by: David S. Tartakoff
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 3353-3361
  • MSC (2000): Primary 35A05, 35L70
  • DOI: https://doi.org/10.1090/S0002-9939-06-08410-3
  • MathSciNet review: 2231920